# SDR DALA1200676316

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 43,117 hours, 5,461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHT FORWARD OF SEATS 35 D-G WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRES AND REPLACED THE LIGHT ASSEMBLY AT SEAT 34 D-G.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT ASSEMBLY WAS REPLACED.
